Please use this identifier to cite or link to this item: http://dl.merc.ac.ir/handle/Hannan/30425
Title: A note on the factorization of matrices occurring in Wiener-Hopf problems
Authors: Rawlins, AD
Issue Date: 1980
Publisher: IEEE
Description: Simple expressions for the Wiener-Hopf factors of a certain matrix considered by Daniele are given.
URI: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=1142412
http://bura.brunel.ac.uk/handle/2438/3845
http://dx.doi.org/10.1109/TAP.1980.1142412
Other Identifiers: Antennas and Propagation, IEEE Transactions on. 28(6): 933-934
0018-926X
Appears in Collections:Mathematical Sciences

Files in This Item:
Click on the URI links for accessing contents.


Items in HannanDL are protected by copyright, with all rights reserved, unless otherwise indicated.